# SDR IXXA9692

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Upper Mid Panel
- Part number: 5640807501
- Condition: Cracked
- Location: Horiz Stab
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG ROUTINE C-CHECK INSPECTION OF THE HORIZONTAL STABILIZER CENTER SECTION, THE UPPER MID PANEL WAS FOUND CRACKED.  THE INSPECTION WAS ACCOMPLISHED IAW DOUGLAS SERVICE BULLETIN 55-15, USING THE NDT METHODS.  THE PANEL WAS REPLACED.  (M)
